MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CYSTO PACK-LF

Medline Industries, LP MEDLINE; DBD-CYSTO PACK-LF
Catalog Number DYNJ0854479I
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that betadine spilled inside the pack.
 
Additional Manufacturer Narrative
The account reported finding betadine leaked, and the original report stated that the incident did not occur during patient use.A photo and a sample were received; the sample was one unopened pack, and upon opening the pack a brown stain was observed on the back table cover, the prep tray that the pvp solution sits in was all stained by the pvp solution, no defects were observed with the bottle nor the cap, and the bottle was half way empty.The reported problem was confirmed, and production records and finished good pack build were reviewed with no non-conformances or issues noted that would have contributed to the reported issue.The cause was documented as supplier error and component/part defective, broke; the kitting division made the decision to discontinue the applicare pvp with a white cap and transition kits containing this item to an alternate item, and the complaint was provided to the component manufacturing facility for further evaluation.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CYSTO PACK-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 60093--275
MDR Report Key50777224
Report Number1417592-2026-41108
Device Sequence Number10664452
Product Code FDE
UDI-Device Identifier40195327363803
UDI-Public40195327363803
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ0854479I
Device Lot Number23EMH844
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/05/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown